# SDR ASAA0996636

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114A50404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RIGHT NR 5 SLAT LOWER T/E IS CHAFED IN SEVERAL AREAS.  REPLACED NR 5 SLAT LOWER T/E.
